Painful feet

On top of the usual pain everywhere ! At the moment I'm experiencing very painful feet - my feet & toes feel hot all the time & are slightly swollen & throbbing all the time - I had a operation on my right foot to remove a bunion some years ago & have arthritis in my 2/3rd toe & also have to wear orthodics - but this painful throbbing is getting worse. I do find placing them in cold water does help for a short time. I have hypothyroidism & fibromyalgia & take 125mcg levothyroxine & Vit D capsules Any suggestions as to why this is happening.? Its driving me extra nuts!!!??

Thanks in advance

4 Replies

oldestnewest
  • It could be plantar facilitis which some people with hypothyroidism get. You have to follow onto the next pages.

    mayoclinic.org/diseases-con...

  • If you type Painful Feet in the Search Box on the Green Bar at the top of the page - lots of helpful posts of a similar nature will appear.... hopefully there will be something there to which you can relate. Hope so - pain is so tiring ....

  • I wish I had an answer for you Sutton210, I've tried everything over the past 7 years. Mine are so painful they keep me awake. I get a bit of relief taking gabapentin. I too have the swelling, on the ball of my foot and where my toes join my feet, plus swollen ankles. I had a scan and it isn't plantar faciitis in my case. All I got out of my foot doctor was that it's something systemic, but no clues. I also have very tight calf muscles.

    I did think injecting B12 would help, but unfortunately there has been no improvement. I can only wear shoes that have a wide rounded shape where your toes go, and the front slightly elevated to take pressure off my toes. Clarke's Waves have been the most comfortable.

  • Thank you all for your replies - yes I have all of the above symptoms & have had for a few years & have to buy Clarks shoes or others where the insoles can be removed to put my orthodics in - not very fashionable !! Hotter shoes have a shop near me now too.

    I am taking carbamazepine for nocturnal seizures which I was told would help with aches& pains too - but no luck - just other horrid symptoms instead!! Oh well will keep trying - may ask GP re gabapentin - but my next hurdle is a replacement hip week after next !!! - don't know which bit to sort out first - I'm falling apart -not much of me that hasn't gone wrong or had operations or exploratory tests for!!

    Many thanks again.

You may also like...